# SDR 97FDEA00081

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

UPON GEAR RETRACTION, RIGHT HAND MAIN INDICATED UNSAFE.  RECYCLED GEAR, INDICATIONS REMAINED SAME.  FOUND UPLOCK TARGET SENSOR BRACKET BROKEN.  PLACED ON OPEN ITEM LIST FOR INSTALLATION AT COMPLETION OF FERRY FLIGHT TO JFK.  GEAR TO BE SWUNG BEFORE INSTALLATION TO BE SURE THAT NOTHING IS OUT OF RIG WHICH MAY HAVE CAUSED THIS TO BREAK.  REMAINDER OF BRACKET ALONG WITH CONDUIT IS SECURED ADJACENT LINKAGE PER FERRY PERMIT 97-01 (2300Z).  REPLACED LATCH CYLINDER LEVER AND TARGET SENSOR.  ADJUSTED PER M.M. 32-34-03.  AFTER RETRACTION TEST ALL COCKPIT INDICATIONS FOR LANDING GEAR NORMAL.  NO UNSAFE CONDITION EXIST PER M.M. 32-30-00.
